If you need an accessible version of this item please contact JSTOR User Support

When is a Function that Satisfies the Cauchy-Riemann Equations Analytic?

J. D. Gray and S. A. Morris
The American Mathematical Monthly
Vol. 85, No. 4 (Apr., 1978), pp. 246-256
DOI: 10.2307/2321164
Stable URL: http://www.jstor.org/stable/2321164
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
When is a Function that Satisfies the Cauchy-Riemann Equations Analytic?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256